Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Had surgical abortion. Prescribed Krimson. Feeling to urinate and vaginal heaviness. Side effects of pills?

Hi Doctor,
I m 26 years female ,I had a surgical abortion on March 3rd 2013 and after one week dr prescribed me to take Krimson 35 . After taking that pill i feel like i need to urinate and feel heavy in vaginal area, there is no burning sensation. Is that because of this pill? My whole mind is getting concentrated on this thing and feeling like hell as nothing is left in my life. This problem happened to me in the past also August 2010 and it has taken 8 months to go away. i have consulted so many doctors in the past and one doctor wrongly diagnosed me as overactive bladder which caused so much of vomiting so i gave up those medicines, and it has gone by itself after 5 months. i don't want to go under that trauma again. please help doctor
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dentist 's  Response
Side effects of krimson 35 are HEADACHE,NAUSEA,GASTRIC UPSETS, VOMITING, BREAST TENDERNESS, DEPRESSIVE MOODS, CHANGES IN LIBIBO, CHLOASMA (EXCERBATED ON EXPOSURE TO SUNLIGHT),though many side effects vary from person to person.
i would suggest you to speak with your concerned doctor and ask if you can stop the medicine for time being and then see whether these effects do persist or not.
hope i could clarify your worry and do get well soon
Answered: Sun, 14 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor